Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

slowandsteady

Veteran Member
  • Total Reviews

    0
  • Content Count

    144
  • Joined

  • Last visited

Community Reputation

12 Neutral

2 Followers

About slowandsteady

  • Rank
    Member

Recent Profile Visitors

2427 profile views
  1. No sorry I doubt it will. I still have some red marks (although minimal...) almost 5 months post accutane....And my skin has always healed extremely well. I am so fortunate to have not gotten worse scarring from the severity of my acne. My derm was shocked at how well I healed. Ok then when will they become less visible ? i cannot answer that and no one else can. everyone's skin is different. just wanted to give everyone a quick update that I just got a tattoo about 4 days ago and it's healed
  2. No sorry I doubt it will. I still have some red marks (although minimal...) almost 5 months post accutane....And my skin has always healed extremely well. I am so fortunate to have not gotten worse scarring from the severity of my acne. My derm was shocked at how well I healed.
  3. 4 months post accutane course everythings still good! I break out more than I did right at the end of my treatment but I can hardly call it breaking out. Before my period I'll get a few little zits, barely noticeable. I was a bit worried at the end of August there because of an increase in acne but that was because of an unhealthy lifestyle and stress. I feel confident that my acne won't come back. anyways not much else to say. Scarring is down to about 10% left. I'd give it another
  4. 1 month post treatment hey all, so its been a while. well its been a month since my last pill and im feeling pretty good. Have not had a legitimate zit for months I notice an increase in bumps but nothing red or inflamed. My skin is still a bit dry, and just recently in the past two days my joints have been hurting for some reason. Skin still heals slowly... heres some before and afters ! http://www.acne.org/messageboard/gallery/image/46399-1st-month-of-accutane/ http://www.acne.org/me
  5. LAST PILL haven;t updated in a while, been a bit busy with life and all that... so after 7.5 months of accutane im finally done!!! its been a LONG journey. I saw my derm yesterday and we both hoped to never have to see eachother again my face is looking great, no zits, few little dry bumps which should go away soon enough. There's still definitely redness and some scarring but i'll wait a good month before I even begin to think about doing anything to my skin. Side effects experienced at be
  6. 33 pills left so I went to my derm a couple weeks ago and she put me on 40mg for another month. She actually wanted 2 more months but I don't think i could handle that. My face is doing well, I have a small white head that popped up this morning but it's from a pervious cyst that was on my cheek a couple months ago. All that gross stuff from my old cysts is coming out now. I do tend to get small little bumps under my skin but nothing comes form them, they're just little bumps. I don't rea
  7. hey brownbag, do you have a website or anything of the like where you have some of your film/artwork. Would love it see it.
  8. 21 pills left I have an appointment with my derm in about 2 weeks, just before my pills run out. (fingers crosses I'll be done) i know most people want oil free skin after their course but I would feel so weird if I did : / I miss not having to moisturize my entire body twice a day! Im looking forward to my skin healing normally again and for my PIH to dissapear faster... i still wear makeup everyday because my PIH literally covers my cheeks. and gets ridiculously red when im hot / flushed
  9. don't worry, the process is different for everyone I began my IB early like you and it lasted for about 2 months. (not trying to scare you, yours probably won't last that long, I just had a F-in horrid one) you'll get through this and in a couple months your skin will only be improving maybe if it gets worse take a few days off for yourself, get comfy, relax. Most important thing is not to stress! that's what really messed with me in my course. try to look into my log, you might find some
  10. Stress is a major factor. The more i think about it the more I shed
  11. hmm I used face wash all through my course even at the worst (driest, itchiest, peelingest, painful) stages. Maybe just use a tiny bit? its good to get all that dead skin off of your face because accutane causes your skin to shed at a faster rate. Try moisturizing more often ? I'd suggest going for some vitamins, vitamin C for collagen and skin health, maybe some biotin for hair + nails which will take a beating on your course, milk thistle is a must http://www.sciencedaily.com/releases/2009
  12. just a point for women that are experiencing hair loss on accutane, if you had to start birth control pills for it, they could also be the cause. I am quite sure my hairloss was in fact due to the BCP(and stress), rather than accutane.
  13. Im happy that accutane has worked well for you It's unbelievable how much a person can change, and how their lives can change with more confidence. It's like life's smiling back at you when you smile at it.
  14. In Canada its extremely easy to get. As long as you've tried something beforehand (antibiotics/topicals) you can just go to a walk-in clinic and get the prescription. No iPledge or anything like that required. Just monthly bloodtests after starting.
×